# SDR QXEA200500533

- Difficulty date: March 25, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CREASE IN FORE RUDDER, RIGHTHAND SIDE, JUST ABOVE THE 4TH RIB FROM THE TOP.  REPAIRED IAW RD 8/4-55-001 AND HORIZON AIR EA 6-55-111.
